MathSciNet Relay Station
MathSciNet bibliographic data
MR1241794 (95h:57036) 57R55 (14J27 57N13 57R19)
Hambleton, Ian; Kreck, Matthias Cancellation, elliptic surfaces and the topology of certain four-manifolds. J. Reine Angew. Math. 444 (1993), 79–100.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement